# SDR CA111228002

- Difficulty date: December 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 47,981 hours
- Engine: Rroyce RB211535E4
- System (JASC): 3210 · Main Landing Gear
- Part: Clamp
- Part number: BC1083074S
- Condition: Broken
- Location: Mlg
- Part time: 59,976 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI THE ANTI-SKID WARNING LIGHT ILLUMINATED. THE ANTI-SKID SYSTEM WAS DEFERRED IAW THE MEL 32-42-01-1 AND THE ACFT RETURNED TO A MAINTENANCE BASE. INVESTIGATION REVEALED THAT CLAMP ASSY, PN BC1083-074S, AIPC 32-61-52-02H, ITEM 747,  FAILED SPECIFICALLY THE STAND-OFF BLOCK, ITEMS 597, 605, LIKELY DUE TO FATIGUE. THIS ALLOWED THE PLATE ASSY TO MOVE WHICH CAUSED DAMAGE TO THE ELECTRICAL CONDUITS AND WIRING THUS CAUSING THE ANTI-SKID WARNING LIGHT TO ILLUMINATE.  THE CLAMP AND DAMAGED CONDUIT AND WIRING WERE ALL REPLACED AND THE ACFT RETURNED TO SERVICE.  ACFT TSN 59976, CSN 19041.
